# SDR QMLA2012032512036

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- Aircraft time: 10,173 hours
- Engine: Lyc LTS101750C1
- Engine time: 8,830 hours, 19,236 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING RUN-UP, BOTH ENGINES STARTED & GENERATORS PLACED IN "ON" POSITION FOLLOWING NORMAL START.  WHILE PILOT WAS PLACING SYS & SWITCHES TO THE CHECKLIST, PARAMEDIC IN LT SEAT ALERTED HIM TO SMOKE. LOOKED FOR SIGNS OF SMOKE, VERIFIED NO FIRE WARNING LIGHTS, & LACK OF SYS INDICATIONS OUT OF LIMITS WHILE SIMULTANEOUSLY EXECUTING EMERGENCY SHUTDOWN PROCEDURES.  DURING SHUTDOWN, PILOT NOTED A 30 PERCENT NG & MGT OF 0.  SHUTDOWN OF REMAINING ENGINE.  CONDUCTED VISUAL INSPECTION OF THE COWLING AREA, EXHAUST AREA, AND PROCEEDED BOTH ENGINE BAYS. NOTED NOTHING ABNORMAL ON INSPECTION.  FOLLOWING INSPECTION AND GROUND RUNS BY MX, CAUSE REMAINED IN QUESTION.  DUE TO LACK OF CAUSE, LACK OF ANY INDICATIONS OF EXCEEDENCES, AND NORMAL GROUND RUNS, AIRCRAFT RETURNED TO SERVICE.
